# SDR DALA2022020700806

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 69,845 hours, 25,791 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Lt Flap Position
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 6714 -DE- DUE TO FLAP ASYMMETRY MSG. CORRECTIVE ACTION: FOUND FAULT ON FSEU FOR LEFT WING FLAP POSITION TRANSMITTER. REPLACED LEFT WING POSITION TRANSMITTER. NO-GO ODI C/W.
